Nonlinear Systems Approximation Using a Piecewise Affine Model Based on a Radial Basis Functions Network

この論文にアクセスする

この論文をさがす

著者

抄録

In this paper, a modeling method of high dimensional piecewise affine models is proposed. Because the model is expressed by radial basis function networks, whose RBFs are located at the grid points of the orthogonal coordinate in the input space, the shape of the piecewise affine model becomes easily understood. The more the number of RBFs is, the higher the approximation capability of the model is. The algorithm to increase the number of RBFs was developed in focusing on the distribution of estimation errors. By approximating nonlinear processes with piecewise affine models, control theories using mixed logical dynamical systems can be applied.

収録刊行物

  • Journal of chemical engineering of Japan  

    Journal of chemical engineering of Japan 39(10), 1078-1084, 2006-10-01 

    The Society of Chemical Engineers, Japan

参考文献:  8件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  1件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018326858
  • NII書誌ID(NCID)
    AA00709658
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00219592
  • NDL 記事登録ID
    8513346
  • NDL 雑誌分類
    ZP1(科学技術--化学・化学工業)
  • NDL 請求記号
    Z53-R395
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ